# SDR UPS98225448

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, MISSING AND DISHED FASTENERS ON EXTERIOR SKIN ABOVE NOSE JACK PAD AT LONGITUDINAL LAP, BS 351, RBL 70, WL 180.  REPAIRED IAW EO B727-5330-0509 AND SRM 53-30-03.
